# SDR SWAA2022021817167

- Difficulty date: July 3, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E PANEL 621FB IS DELAMINATED AT FWD I/B CORNER. / REPAIRED DELAMINATED AT FWD INBD LOWER COVER OF PANEL 621FB PER B737 SRM 57-41-01-2R-1 AND 51-70-04-2R-10 AND 51-70-14-2R-3
